- -

Fuzzy quasi-metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by


  • Estadisticas de Uso

Fuzzy quasi-metric spaces

Show full item record

Gregori, V.; Romaguera, S. (2004). Fuzzy quasi-metric spaces. Applied General Topology. 5(1):129-136. https://doi.org/10.4995/agt.2004.2001

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82552

Files in this item

Item Metadata

Title: Fuzzy quasi-metric spaces
Author: Gregori, Valentín Romaguera, Salvador
Issued date:
[EN] We generalize the notions of fuzzy metric by Kramosil and Michalek, and by George and Veeramani to the quasi-metric setting.We show that every quasi-metric induces a fuzzy quasi-metric and ,conversely, every fuzzy ...[+]
Subjects: Fuzzy quasi-metric space , Quasi-metric , Quasi-uniformity , Bi- complete , Isometry
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2004.2001
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2004.2001
Project ID:
info:eu-repo/grantAgreement/GVA//GRUPOS 03%2F027/
The authors acknowledge the support of Generalitat Valenciana, grant GRUPOS 03/027
Type: Artículo



This item appears in the following Collection(s)

Show full item record